MAUDE Adverse Event Report: MIRADRY INC. MIRADRY SYSTEM; MICROWAVE DERMATOLOGIC SYSTEM

MIRADRY INC. MIRADRY SYSTEM; MICROWAVE DERMATOLOGIC SYSTEM
Model Number MN-MD4000-MC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of system data was completed and found no issue with the system that would cause the adverse event.
 
Event or Problem Description
Received a complaint form from tim stating on 7/30 a treatment was completed, however during the patients return visit it was noticed the patient had burns.

Brand Name
MIRADRY SYSTEM
Common Device Name
MICROWAVE DERMATOLOGIC SYSTEM
Manufacturer (Section D)
MIRADRY INC.
2790 walsh avenue
santa clara CA 95051
Manufacturer (Section G)
MIRADRY INC.
2790 walsh avenue
santa clara CA 95051
Manufacturer Contact
sara zellers
2790 walsh avenue
santa clara, CA 95051
MDR Report Key17712125
Report Number3008082710-2023-70036
Device Sequence Number2226291
Product Code OUB
UDI-Device Identifier00853419006008
UDI-Public(01)00853419006008(11)170713
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K1311162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMN-MD4000-MC
Device Catalogue NumberMN-MD4000-MC
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2017
Patient Sequence Number1
Patient SexUnknown